Discrete valuation domains and ranks of their maximal extension
Rendiconti del Seminario Matematico della Università di Padova, Volume 75  (1986), p. 143-156
@article{RSMUP_1986__75__143_0,
     author = {Facchini, A. and Zanardo, Paolo},
     title = {Discrete valuation domains and ranks of their maximal extension},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {143-156},
     zbl = {0608.13010},
     mrnumber = {847663},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__75__143_0}
}
Facchini, A.; Zanardo, P. Discrete valuation domains and ranks of their maximal extension. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) , pp. 143-156. http://www.numdam.org/item/RSMUP_1986__75__143_0/

[1] N. Bourbaki, Éléments de mathématique: algèbre commutative, Chap. 5, 6, Hermann, Paris, 1964. | MR 2272929 | Zbl 1101.13300

[2] R. Gilmer, Multiplicative ideal theory, Marcel Dekker Inc., New York, 1972. | MR 427289 | Zbl 0248.13001

[3] E. Matlis, Injective modules over Prufer rings, Nagoya Math. J., 15 (1959), pp. 57-69. | MR 109840 | Zbl 0090.25305

[4] E. Matlis, Torsion-free modules, Univ. of Chicago Press, Chicago, 1972. | MR 344237 | Zbl 0298.13001

[5] H. Matsumura, Commutative Algebra, W. A. Benjamin, New York, 1970. | MR 266911 | Zbl 0211.06501

[6] M. Nagata, Local Rings, Wiley (Interscience), New York, 1962. | MR 155856 | Zbl 0123.03402

[7] P. Ribenboim, On the completion of a valuation ring, Math. Annalen, 155 (1964), pp. 392-396. | MR 164960 | Zbl 0136.32102

[8] L. Salce - P. ZANARDO, Some cardinal invariants for valuation domains, Rend. Sem. Mat. Univ. Padova, 74 (1985). | Numdam | MR 818727 | Zbl 0596.13015

[9] D.W. Sharpe - P. Vámos, Injective modules, Cambridge Univ. Press, Cambridge, 1972. | MR 360706 | Zbl 0245.13001

[10] P. Zanardo, Valuation domains without pathological modules, to appear in J. Algebra. | MR 808835 | Zbl 0612.13009

[11] S. Warner, Residual fields in valuation theory, to appear in Math. Scandinavica. | MR 813637 | Zbl 0559.12014